Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dry skin, pimples, scars on pricking them. Tried betnovate. Will erytop help?

Hi, I am 24yrs., have dry skin . These days am getting so many pimples . i prickle it using my nails , it leaves a permanent spot on my skin. I tried applying Betnovate several times @ night. I felt the spots are reducing, but then somebody suggested we should not use this on our face. So, m thinking to apply Erytop now, would that be useful?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi swati,
To treat your skin concern, you may follow these suggestions
Use a mild Glycolic acid face wash twice daily, you may leave it for few minutes prior to washing face as it will help in reducing acne as well as spots( Aha glow or melawash face wash)
Use cetaphil moisturiser to keep your face hydrated
Get comedones extracted regularly
Use erytop gel and adapalene gel only over active acne lesions
To treat pigmentation spots apply Kojic acid based cream like Kojic daily

Do not squeeze or pick acne as it will lead to scarring and pigmentation
Do not apply steroids for prolonged period without doctor's advise as it can lead to skin thinning and flare up acne

If even after following these suggestions, acne persists then consult a dermatologist to take a course of oral anti acne medicines

Hope that answers your query. Take care.
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor